VI. - La constance de la forme d'une ellipse

Metadatas

Date

1949

type
Language
Identifier
Organization

MESR

License

Copyright PERSEE 2003-2019. Works reproduced on the PERSEE website are protected by the general rules of the Code of Intellectual Property. For strictly private, scientific or teaching purposes excluding all commercial use, reproduction and communication to the public of this document is permitted on condition that its origin and copyright are clearly mentionned.



Cite this document

F J Buytendijk et al., « VI. - La constance de la forme d'une ellipse », L'Année psychologique, ID : 10.3406/psy.1949.8459


Metrics


Share / Export

Abstract 0

Buytendijk F. J., Van Ratingen J. R. VI. - La constance de la forme d'une ellipse. In: L'année psychologique. 1949 vol. 50. pp. 371-377.

From the same authors

On the same subjects

Similar documents